Library Header Image
LSE Research Online LSE Library Services

Concentration for locally acting permutations

Luczak, Malwina J. and McDiarmid, Colin (2003) Concentration for locally acting permutations. Discrete Mathematics, 265 (1-3). pp. 159-171. ISSN 0012-365X

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 2002 Elsevier Science
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 09 Oct 2008 09:37
Last Modified: 01 Oct 2010 09:09

Actions (login required)

View Item View Item